MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-HINGE FIXED TIBIAL INSERT SIZE 3/12MM; KNEE TIBIAL TRAY

MEDACTA INTERNATIONAL SA GMK-HINGE FIXED TIBIAL INSERT SIZE 3/12MM; KNEE TIBIAL TRAY
Model Number 02.09.0312H
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 08/05/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2022 lot 2102264: (b)(4) items manufactured and released on 17-may-2021.Expiration date: 2026-apr-28.No anomalies found related to the problem.To date, 5 items of the same lot have been sold with no similar reported event during the period of review.
 
Event or Problem Description
The patient came in due to signs of an infection and the pathogen is unknown.At about 4 months after the primary surgery, the surgeon performed a washout and revised the poly and the surgery was completed successfully.The patient's medacta primary surgery was a revison of competitor components.

Brand Name
GMK-HINGE FIXED TIBIAL INSERT SIZE 3/12MM
Common Device Name
KNEE TIBIAL TRAY
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key15319226
Report Number3005180920-2022-00667
Device Sequence Number14753382
Product Code KRO
UDI-Device Identifier07630030825125
UDI-Public07630030825125
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K130299
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.09.0312H
Device Catalogue Number02.09.0312H
Device Lot Number2102264
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2022
Initial Report FDA Received Date08/30/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/17/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale